# SDR AALA20140531010

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7075T6032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER ON DIAPHRAGM BY FWD SERVICE DOOR FROM STATIONS 200 TO 218. INSTALLED CUSP DOUBLER FROM STATIONS 200 TO 218, OTBD SEAT TRACK NR 5 IAW AARD 53-20-00-16.
